# SDR GTIA2021111136110

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 11,928 hours, 5,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REPLACED L1 I/B EMERGENCY FLASHLIGHT IAW A321-EMER EQUIP DRAWING. THIS CLEARS DMI 2788474-1. PLACARD REMOVED. MOC NOTIFIED.
